# SDR DALA1237939006

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 52,665 hours, 38,609 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND EMERGENCY EXIT LIGHTS INOPERATIVE AT ROWS 11, 21, 25 AND 35.  CONNECTED CONNECTORS AT ROWS 11, 21 AND 25.  FOUND PIN PUSHED BACK AT CONNECTOR ROW 35.  REINSTALLED PIN.  OPERATION OF EMERGENCY EXIT LIGHTS CHECKS GOOD.  AIRCRAFT OKAY FOR SERVICE.
